BibTeX record: journals/siamcomp/McKenzieTV10

download as .bib file

@article{DBLP:journals/siamcomp/McKenzieTV10,
  author    = {Pierre McKenzie and
               Michael Thomas and
               Heribert Vollmer},
  title     = {Extensional Uniformity for Boolean Circuits.},
  journal   = {{SIAM} J. Comput.},
  year      = {2010},
  volume    = {39},
  number    = {7},
  pages     = {3186--3206},
  url       = {http://dx.doi.org/10.1137/080741811},
  doi       = {10.1137/080741811},
  timestamp = {Wed, 03 Sep 2014 00:00:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/McKenzieTV10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}